MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 3 R; KNEE CEMENTED FEMUR

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 3 R; KNEE CEMENTED FEMUR
Catalog Number 02.07.2003R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 june 2019: lot 121833: (b)(4) items manufactured and released on 13-july-2012.Expiration date: 2017-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices were involved in the event.Batch review performed on 28 june 2019: gmk-primary 02.07.1203r tibial tray fixed cemented size 3 r lot 121938 (k090988): (b)(4) items manufactured and released on 02-ago-2012.Expiration date: 2017-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-primary 02.07.0310fuc tibial insert uc fixed size 3 / 10 mm lot 121383 (k090988): (b)(4) items manufactured and released on 04-jul-2012.Expiration date: 2017-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-primary 02.07.0034rp patella resurfacing size 2 lot 122189 (k090988): (b)(4) items manufactured and released on 03-"ago"-2012.Expiration date: 2017-june-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 6 years and 9 months after primary revision surgery for infection.All knee hardware revised successfully.
 
Additional Manufacturer Narrative
On the (b)(6) 2019 we were informed that: on the (b)(6) 2019 the spacer has been explanted and the final hardware have been implanted successfully.

Brand Name
GMK-PRIMARY FEMUR STD CEMENTED SIZE 3 R
Common Device Name
KNEE CEMENTED FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8789420
Report Number3005180920-2019-00575
Device Sequence Number2540094
Product Code JWH
UDI-Device Identifier07630030820205
UDI-Public07630030820205
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Catalogue Number02.07.2003R
Device Lot Number121833
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;